MathSciNet Relay Station
MathSciNet bibliographic data
MR2082157 42C40
Chui, Charles K.; He, Wenjie; Stöckler, Joachim Nonstationary tight wavelet frames. I. Bounded intervals. Appl. Comput. Harmon. Anal. 17 (2004), no. 2, 141–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement